Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Recovering from treatment for hole in the heart. Pain in the arm, ringing in the ears, numbness in cheek and tongue. Advice?

I have been treated for a hole in my heart . But before ending in the hospital they thought i had a TIA . I am sensitive to light my vision goes to tunnel vission but only for a short pierod of time . my heart is fixed and i still have pain down my arm ...ringing of ears , drainage . Left arm and hand tingles and numbness of left cheek and tongue . Whiplash from car accident in 1995. Ajustments have helped over the years now i am not sure if its my neck inner ear or what ...
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response

Thanks for writing to us.

The numbness of cheek as well as tongue can be due to side effect of medication administered,or the treatment undergone.

I would advice you to get the medication replaced.

Also check for any mucosal inflammation or infection of teeth.

Avoid spicy allergic foods,tobacco or pan chewing.

Vitamin b complex as well as folic aid supplements has to be administered.

Hope this helps.

Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor